# SDR JGVR201408120001

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: General aviation
- Aircraft: N661EC
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501001
- Aircraft time: 2,629 hours, 1,142 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 12007254007
- Condition: Cracked
- Location: Rudder
- Part time: 2,629 hours, 1,142 cycles
- Component: Rudder, Emb
- Component part number: 12061385019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FRONT SPAR HINGE BRACKET FOR UPPER PUSH-PULL ROD IS CRACKED APPROX. 2.5".  CRACK WAS DISCOVERED DURING THE L8 INSPECTION.  SUSPECT THAT THE DAMAGE OCCURRED FROM THE WIND PUSHING THE RUDDER TO THE RT, AGAINST THE RT STOP, REPEATEDLY WITH THE GUST LOCK OFF.
